# SDR 2002UALA01172

- Difficulty date: July 13, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 20,185 hours, 7,629 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STATION 1440 ABOVE STRINGER 26 LEFT, TOP OF FRAME FLANGE DENTED.  MAJOR REPAIR ACCOMPLISHED. FRAME DOUBLER INSTALLED.
